MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY, MAIH, 1.0 DIA,W/SWITCH, 100-120V ONLY, PACKA; INTERNAL HANDLE

ZOLL MEDICAL CORPORATION ASSY, MAIH, 1.0 DIA,W/SWITCH, 100-120V ONLY, PACKA; INTERNAL HANDLE
Model Number 1011-0139-01
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the associated defibrillator failed to discharge using these internal handles.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical canada evaluated the internal handles and the customer's report was not replicated or confirmed.The internal handles were put through extensive testing including full functional testing and multiple shock testing without duplicating the report.The internal handles were returned to the customer.No trend is associated with reports of this type.An internal inspection resulted in no findings.

Brand Name
ASSY, MAIH, 1.0 DIA,W/SWITCH, 100-120V ONLY, PACKA
Common Device Name
INTERNAL HANDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key10736397
Report Number1220908-2020-03341
Device Sequence Number14514788
Product Code LDD
UDI-Device Identifier00847946022327
UDI-Public00847946022327
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-01
Device Catalogue Number1011-0139-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer10/05/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1